Jun 07, 2011 - 12:38 pm
I started Tamoxifen (after chemo and radiation) in January 10. I was taken off of it for 3 months in June 10, because my hair was coming back in fine, and sparse with huge bald spots ant he docs didn't know why. They said I could try going off the tamoxifen to see if that was the cause. My hair stayed thin and sparse so I went back on around Dec. 10 and stayed on until end of May, '11. I started to feel more and more depressed and was already taking a high does of effexor. My hair never came back, I have gained weight despite all my exercise and healthy eating, I feel fatigued and very depressed.
I am also worried about the side effects of the tamoxifen....uterine cancer, blood clots, stroke...etc. Is it worth it to take? Anyone refuse tamoxifen? I can't go on this depressed. Plus....my hair, two years out, is not normal at all. You can see my scalp and I still can't go out without something covering my head.